# SDR USAAF96019

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

CAE - FL 0854 - UPON TAKEOFF FROM CAE, CREW RECEIVED AURAL AND VISUAL FIRE WARNINGS ON THE NR 2 ENGINE.  CREW SECURED THE ENGINE AND THE WARNINGS STOPPED.  FLIGHT RETURNED TO CAE AND LANDED WITH NO FURTHER INCIDENT.  SET 20 MINUTES.  REMOVED AND REPLACED NR 2 OUTBOARD ENGINE DETECTION LOOP.  OPS CHECK NORMAL.  (M)
